MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH COMPACT FEMALE; SPEEDICATH COMPACT CH14 FEMALE

COLOPLAST A/S SPEEDICATH COMPACT FEMALE; SPEEDICATH COMPACT CH14 FEMALE
Model Number 2858401400
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Codes Pain (1994); Tissue Breakdown (2681); Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, this complaint describes an event where the catheter detaches and is stuck inside the end user.In this event, the end user¿s sister/caretaker is aiding the end user in the insertion of the catheter.This event is narrated by the sister.When the catheter detached, the end user was admitted to a walk-in clinic where a health care provider removed the catheter.The end user had undergone some scans, which have revealed a ¿foreign object¿ presumably a broken catheter tip.From the latest information, the end user is still awaiting further scans and surgery date to remove the foreign object.The end user is still catheterizing 4 times per day.The end user experiences abdominal and pelvic pains.However, there has not been any signs of blood or added discomfort when catheterizing.No more information is available at this time.

Brand Name
SPEEDICATH COMPACT FEMALE
Common Device Name
SPEEDICATH COMPACT CH14 FEMALE
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST HUNGARY - NYI
coloplast utca 2
nyírbátor 4300
HU   4300
Manufacturer Contact
usmaco maria bosse
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key16673787
Report Number3006606901-2023-00007
Device Sequence Number6379529
Product Code GBM
UDI-Device Identifier05708932020572
UDI-Public05708932020572
Combination Product (Y/N)N
PMA/510(K) Number
K121457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2858401400
Device Catalogue Number28584
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2022
Initial Report FDA Received Date04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale